Carpio Rodríguez, Ana María2024-01-222024-01-222002Carpio Rodríguez, A. M. «Wavefronts for Discrete Two-Dimensional Nonlinear Diffusion Equations». Applied Mathematics Letters, vol. 15, n.o 4, mayo de 2002, pp. 415-21. DOI.org (Crossref), https://doi.org/10.1016/S0893-9659(01)00152-5.1873-545210.1016/S0893-9659(01)00152-5https://hdl.handle.net/20.500.14352/94472Existence of wavefronts for discrete two-dimensional evolution models involving diffusive terms with a nonlinear dependence on the discrete ‘gradients’ is studied. For small values of a control parameter, we prove existence of steady wavefronts. We investigate numerically the transition of steady fronts to traveling waves as the control parameter increases.engWavefronts for Discrete Two-Dimensional Nonlinear Diffusion Equationsjournal articlehttps://doi.org/10.1016/S0893-9659(01)00152-5restricted accessDiscrete wavefrontsTwo dimensionsDiscrete nonlinear diffusion equationsDislocationsEcuaciones diferenciales1202.20 Ecuaciones Diferenciales en derivadas Parciales